Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2008

Severe Thunderstorm Warning 12, NWS Milwaukee, WI

April 25, 2008Fond du Lac County, Sheboygan County, Wisconsin

NWS Milwaukee, WI issued this severe thunderstorm warning at Apr 25, 2008, 5:00 PM CDT for Fond du Lac County, Sheboygan County, Wisconsin. It was in force for 45 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 25, 2008, 5:00 PM CDT (22:00 UTC)
Expired
Apr 25, 2008, 5:45 PM CDT
In force
45 min
Issued by
NWS Milwaukee, WI
Area
Storm-based polygon

Counties Fond du Lac County, WI, Sheboygan County, WI

The radar

The Milwaukee radar (KMKX), 84 km from the middle of the area, began a volume at 22:00 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 25, 2:41 PM CDTTornado WatchSPC5 hr

The nearest sounding before it

Green Bay/Straub, WI (KGRB), launched 12:00Z, 10.0 hours before the alert went out and 88 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Green Bay/Straub, WI at 12:00Z on 2008-04-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Green Bay/Straub, WI at 12:00Z on 2008-04-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 99 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
806 m above ground
0-6 km bulk shear
43 kt
0-1 km storm-relative helicity
99 m²/s²
0-3 km storm-relative helicity
240 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KMKX 252200
SVRMKX
WIC039-117-252245-
/O.NEW.KMKX.SV.W.0012.080425T2200Z-080425T2245Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
500 PM CDT FRI APR 25 2008

THE NATIONAL WEATHER SERVICE IN SULLIVAN HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EASTERN FOND DU LAC COUNTY IN EAST CENTRAL WISCONSIN...
  WESTERN SHEBOYGAN COUNTY IN EAST CENTRAL WISCONSIN...

* UNTIL 545 PM CDT

* AT 455 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING LARGE DAMAGING HAIL UP TO
  GOLF BALL SIZE.  THIS STORM WAS LOCATED NEAR CAMPBELLSPORT...OR 10
  MILES SOUTHEAST OF FOND DU LAC...AND MOVING NORTHEAST AT 52 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  ELKHART LAKE BY 515 PM CDT...

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CDT FRIDAY EVENING FOR
SOUTHEASTERN WISCONSIN.

LAT...LON 4356 8810 4356 8836 4361 8840 4362 8839
      4363 8841 4369 8846 4395 8826 4388 8817
      4389 8786
TIME...MOT...LOC 2200Z 220DEG 45KT 4371 8827

$$
MBK
3 follow-up statements
000 
WWUS53 KMKX 252210
SVSMKX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
510 PM CDT FRI APR 25 2008

WIC039-117-252245-
/O.CON.KMKX.SV.W.0012.000000T0000Z-080425T2245Z/
FOND DU LAC WI-SHEBOYGAN WI-
510 PM CDT FRI APR 25 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 PM CDT
FOR WESTERN SHEBOYGAN AND EASTERN FOND DU LAC COUNTIES...

AT 500 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING LARGE DAMAGING
HAIL UP TO GOLF BALL SIZE.  THIS STORM WAS LOCATED NEAR WAUCOUSTA...
OR 11 MILES SOUTHEAST OF FOND DU LAC...MOVING NORTHEAST AT 52 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  ELKHART LAKE AND GLENBEULAH BY 515 PM CDT...

A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CDT FRIDAY EVENING FOR
SOUTHEASTERN WISCONSIN.

LAT...LON 4356 8810 4356 8836 4361 8840 4362 8839
      4363 8841 4369 8846 4395 8826 4388 8817
      4389 8786
TIME...MOT...LOC 2210Z 220DEG 45KT 4381 8813

$$

REM
000 
WWUS53 KMKX 252225
SVSMKX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
525 PM CDT FRI APR 25 2008

WIC021-252245-
/O.CON.KMKX.TO.W.0007.000000T0000Z-080425T2245Z/
COLUMBIA WI-
525 PM CDT FRI APR 25 2008

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 545 PM CDT FOR
NORTHEASTERN COLUMBIA COUNTY...

AT 521 PM CDT...TRAINED WEATHER SPOTTERS REPORTED MULTIPLE FUNNELS 
ON THE GROUND 3 MILES WEST OF WYOCENA.  THIS TORNADO WAS LOCATED 
NEAR WYOCENA...OR 6 MILES SOUTHEAST OF PORTAGE...MOVING NORTHEAST AT 
42 MPH.

THE TORNADO WILL BE NEAR...
  PARDEEVILLE AND PARDEEVILLE RAWS BY 530 PM CDT...
  FRIESLAND BY 545 PM CDT...

THIS IS AN EXTREMELY DANGEROUS AND LIFE THREATENING SITUATION. THIS
STORM IS CAPABLE OF PRODUCING STRONG TO VIOLENT TORNADOES. IF YOU ARE
IN THE PATH OF THIS TORNADO...TAKE COVER IMMEDIATELY

A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CDT FRIDAY EVENING FOR
SOUTHEASTERN WISCONSIN.

LAT...LON 4363 8933 4363 8901 4361 8902 4344 8937
      4346 8945 4352 8947
TIME...MOT...LOC 2225Z 238DEG 36KT 4351 8934

$$

BORGHOFF
000 
WWUS53 KMKX 252247
SVSMKX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
545 PM CDT FRI APR 25 2008

WIC117-252255-
/O.EXP.KMKX.SV.W.0012.000000T0000Z-080425T2245Z/
SHEBOYGAN WI-
545 PM CDT FRI APR 25 2008

...THE SEVERE THUNDERSTORM WARNING FOR WESTERN SHEBOYGAN COUNTY HAS
EXPIRED...

THE THUNDERSTORM THAT PROMPTED THE SEVERE THUNDERSTORM WARNING HAS 
MOVED NORTHEAST OF SHEBOYGAN COUNTY AND WEAKENED...THEREFORE THE 
SEVERE THUNDERSTORM WARNING HAS BEEN ALLOWED TO EXPIRE.

OTHER THUNDERSTORMS WILL BE MOVING ACROSS SHEBOYGAN COUNTY BETWEEN 
545 PM AND 7 PM...CAPABLE OF PRODUCING HAIL UP TO 1/2 
INCH...DANGEROUS CLOUD TO GROUND LIGHTNING AND HEAVY DOWNPOURS OF 
RAIN.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CDT FRIDAY EVENING FOR
SOUTHEASTERN WISCONSIN.

LAT...LON 4356 8810 4356 8815 4360 8816 4363 8815
      4364 8813 4370 8811 4388 8817 4389 8786
TIME...MOT...LOC 2245Z 227DEG 48KT 4412 8765

$$

REM

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Milwaukee, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 25, 3:00 PM CDT, 2 hours earlier.

Area forecast discussion, Apr 25, 3:00 PM CDT, 2 hours before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
300 PM CDT FRI APR 25 2008

.DISCUSSION...NEAR TERM FOCUS ON THUNDERSTORM THREAT THIS EVENING
WITH LINGERING LIGHT PRECIPITATION INTO TONIGHT AND SATURDAY...AND
SECONDARY SYSTEM FOR SUNDAY AND ASSOCIATED PRECIPITATION TYPES.

SEVERE CONVECTION REFIRING ALONG ZONE OF STRONG LOW LEVEL
CONVERGENCE ASSOCIATED WITH COLD FRONT EXTENDING SOUTH FROM SURFACE
LOW PRESSURE IN SOUTHEAST MINNESOTA.  SFC CONVERGENCE EXPECTED TO
SWEEP ACROSS WESTERN HALF OF COUNTY WARNING AREA LATE THIS
AFTERNOON...EXITING FAR EAST AFT 03Z.  18Z KDVN MID LEVEL CAP
ERODING RAPIDLY WITH LOW LEVEL MOISTURE POOLING OF 70 DEGREE DEWPTS
ALONG FRONT.  IMPRESSIVE LOW AND MID LEVEL SHEAR AND VGP PARAMETER
HAS INCREASED TO 0.3 OVER WEST CENTRAL WISCONSIN.  LCL REMAIN
LOW...AROUND 3K FEET FROM EARLIER CONVECTION WITH MID LEVEL LAPSE
RATES AROUND 8 DEGREES.  TORNADO WATCH JUST ISSUED AS CONVECTION
CONTINUES TO STRENGTHEN OVER EASTERN IA INTO FAR SOUTHWEST WISCONSIN.
WILL LET FLOOD WATCH CONTINUE IN WEST THROUGH 6 PM UNTIL CONVECTION
CLEARS AREA.

EXTENSIVE STRATOCUMULUS FIELD IN LOW LEVEL COLD AIR ADVECTION BEHIND
COLD FRONT...SHOULD SWEEP ACROSS SOUTHERN WISCONSIN LATER TONIGHT
AND SATURDAY MORNING ASSOCIATED WITH TIGHT CYCLONIC CURVATURE IN THE
LOW LEVELS.  TEMPERATURES LATE TNGT SHOULD DROP INTO THE 30S ACROSS
THE WEST.  PARTIAL SUNSHINE RETURNS DURING THE DAY ON SATURDAY...BUT
WITH BLUSTERY WEST WINDS...WL CUT GUIDANCE A FEW DEGREES FOR HIGH
TEMPERATURES.

COLD AIR REMAINS IN PLACE FOR SUNDAY.  GFS SHOWING GOOD CONSISTENCY
WITH TROUGH MOVING ACROSS CENTRAL MS VALLEY REGION ON SUNDAY BUT
LATEST ECMWF BACKING OFF ON FORCING AND AMOUNT OF QPF.  SHORT RANGE
ENSEMBLES INCREASE PERCENT OF MEASUREABLE PRECIP TO 60 PERCENT
SUNDAY NIGHT BUT REMAINS LOW ON SUNDAY.  WITH IMPRESSIVE LAYER 2-D
FULL WIND FRONTOGENESIS AND ITS RESPONSE...WL LEAVE LKLY WORDING IN
FOR SUN AND SUNDAY NIGHT.  WITH WARM PAVEMENT...WL KEEP SNOW AMOUNTS
NEGLIGIBLE ON SUN...WITH LIGHT AMOUNTS SUN NGT.  NOT ALOT OF
CONFIDENCE AT THIS POINT CONCERNING PRECIP FORECAST FOR LAST HALF OF
THE WEEKEND.

FOR THE EXTENDED PERIOD FROM MONDAY NIGHT THROUGH FRIDAY...EXTENDED
GUIDANCE IN REASONABLE AGREEMENT ON RIDGING AND QUIET WEATHER FOR
FIRST SEVERAL DAYS OF PERIOD THROUGH WEDNESDAY.  UNCERTAINTY
INCREASES EXPONENTIALLY FOR LATER PERIODS AS GFS SHOWING LARGE RUN
TO RUN INCONSISTENCIES IN HANDLING OF UPSTREAM SHORT WAVE TROUGH
OVER WESTERN CONUS.  HI RES ECMWF SHOWING MORE SOUTHERN SOLUTION FOR
EVENTUAL SHORT WAVE EJECTING INTO CENTRAL PLAINS ON FRIDAY...WHILE
GFS WELL TO THE NORTH.  HOWEVER GFS ENSEMBLES IN REASONABLE
AGREEMENT ON RIDGING/SUBSIDENCE HANGING OVER UPPER MIDWEST INTO
THURSDAY. HENCE REMOVED PRECIP FROM WED NGT...BUT WL HANG ONTO SMALL
CHANCE IN LATER PERIODS DUE TO UNCERTAINTY OF GUIDANCE.  HOWEVER GFS
TYPICALLY UNDERDOES AMOUNT OF DRY AIR INTRUSION FROM THE EAST...SO
WOULD NOT BE SURPRISED IF FUTURE SHIFTS REMOVE PRECIP FROM THU
PERIOD.

GFS 5DAY 500MB ANOMOLIES SHOW SLIGHTLY BELOW NORMAL HEIGHTS IN THRU
THE END OF THE MONTH AS LONG WAVE TROUGH WEAKENS OVER CENTRAL CAN.
CAUTIOUS OPTIMISM FOR NEAR NORMAL CONDITIONS AND HEIGHTS TO START
OUT THE NEW MONTH AS MORE ZONAL TO WSW FLOW DEVELOPS.

&&

.AVIATION....AVIATION...MAIN ISSUE FOR TAFS THROUGH 00Z SUNDAY IS
TIMING OF EXPECTED CONVECTION LATE THIS AFTERNOON AND INTO THE
EVENING. COLD FRONT EXPECTED TO MOVE ACROSS SOUTHERN WISCONSIN
DURING THIS TIME. HIGH RESOLUTION MODELS HAVE SCATTERED CONVECTION
DEVELOPING ACROSS MOST OF THE AREA BY 21Z. GIVEN CURRENT NATURE OF
CONVECTION IN NORTHERN MISSOURI AND SOUTHERN IOWA...CONFIDENT THAT
MOST OF IT WILL DEVELOP ALONG OR JUST AHEAD OF THE COLD FRONT.

SO...WILL TIME CONVECTION AROUND KMSN BY 22Z...AND KMKE AND KENW BY
00Z SATURDAY. SHOULD REMAIN PREVAILING VFR CATEGORY CEILINGS AND
VISIBILITIES...WITH SOME MVFR TO IFR VISIBILITIES IN THUNDERSTORMS
AT TIMES. COLD ADVECTION BEHIND FRONT SHOULD ENABLE GOOD MIXING OF
WINDS IN LOW LEVELS DOWN TO SURFACE THROUGH SATURDAY. EXPECT GUSTY
WINDS TO PREVAIL DURING THIS TIME.

&&

.MARINE...EXPECTED CONVECTION LATE THIS AFTERNOON AND THIS EVENING
MAY BRING LOCALLY GUSTY WINDS TO THE NEARSHORE WATERS AT TIMES. COLD
AIR ADVECTION BEHIND COLD FRONT LATER TONIGHT WILL BRING GOOD MIXING
CONDITIONS TO THE NEARSHORE WATERS. WINDS OF 25 TO 30 KNOTS SHOULD
MIX DOWN AT TIMES FROM 1000 FEET AGL...SO WILL GO WITH A SMALL CRAFT
ADVISORY FOR LATER TONIGHT THROUGH SATURDAY. HIGHEST WAVES WOULD BE
TOWARD OPEN WATER...GIVEN THE MAINLY OFFSHORE FLOW.

&&

.MKX WATCHES/WARNINGS/ADVISORIES...
WI...FLOOD WATCH UNTIL 00Z/26 WIZ056-062-063-067>069.
LM...SMALL CRAFT ADVY 03Z/26 UNTIL 00Z/27 LMZ643>636.
&&

MBK/WOOD
Hazardous weather outlook, Apr 25, 4:10 PM CDT, 50 minutes before
HAZARDOUS WEATHER OUTLOOK...CORRECTED
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
410 PM CDT FRI APR 25 2008

WIZ046-047-051-052-056>060-062>072-260930-
MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE-
WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE-
LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA-
410 PM CDT FRI APR 25 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN.

.DAY ONE...TONIGHT

SCATTERED THUNDERSTORMS ARE EXPECTED TO CONTINUE TO AFFECT ALL OF
SOUTHERN WISCONSIN THROUGH THE EARLY EVENING HOURS. THERE IS A
SLIGHT RISK OF SEVERE THUNDERSTORMS THROUGH EARLY THIS EVENING
ACROSS ALL OF SOUTHERN WISCONSIN. THE SEVERE THUNDERSTORMS COULD
PRODUCE DAMAGING WINDS...LARGE HAIL AND ISOLATED TORNADOES.

A FLOOD WATCH IS IN EFFECT UNTIL 7 PM FOR PORTIONS OF SOUTH CENTRAL
WISCONSIN. LOCALLY HEAVY RAINFALL FROM THUNDERSTORMS IS POSSIBLE
THROUGH THIS EVENING OVER ALL OF SOUTHERN WISCONSIN. THERE IS THE
POTENTIAL FOR FLOODING OVER SOUTH CENTRAL WISCONSIN...DUE TO CURRENT
AND RECENT HEAVY RAINFALL.

SEVERAL RIVERS...INCLUDING THE FOX RIVER AND THE ROCK RIVER...WILL
REMAIN ABOVE FLOOD STAGE.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

SEVERAL RIVERS WILL REMAIN ABOVE FLOOD STAGE THROUGH THE PERIOD.

ISOLATED THUNDERSTORMS ARE POSSIBLE NEXT THURSDAY THROUGH FRIDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE REQUIRED THROUGH EARLY THIS EVENING.

LMZ643>646-260930-
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
410 PM CDT FRI APR 25 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN.

.DAY ONE...TONIGHT

SCATTERED THUNDERSTORMS ARE EXPECTED TO CONTINUE THROUGH THE EARLY
EVENING HOURS. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS
THROUGH EARLY THIS EVENING. THE SEVERE THUNDERSTORMS COULD PRODUCE
DAMAGING WINDS...LARGE HAIL AND ISOLATED WATERSPOUTS.

A SMALL CRAFT ADVISORY GOES INTO EFFECT AT 10 PM TONIGHT...DUE TO
BRISK SOUTHWEST WINDS AND HIGH WAVES.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

THE SMALL CRAFT ADVISORY WILL CONTINUE UNTIL 7 PM SATURDAY...DUE TO
BRISK SOUTHWEST WINDS AND HIGH WAVES.

ISOLATED THUNDERSTORMS ARE POSSIBLE NEXT THURSDAY THROUGH FRIDAY.

CORRECTED ENDING TIME OF FLOOD WATCH

WOOD
WWW.WEATHER.GOV/MKX

In the hours before

Special weather statement, Apr 25, 4:03 PM CDT, 57 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
403 PM CDT FRI APR 25 2008

WIZ046-047-051-052-056>060-062>072-252315-
MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE-
WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE-
LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA-
INCLUDING THE CITIES OF...MONTELLO...BERLIN...FOND DU LAC...
SHEBOYGAN...BARABOO...PORTAGE...WISCONSIN DELLS...BEAVER DAM...
WEST BEND...PORT WASHINGTON...DODGEVILLE...MADISON...JEFFERSON...
LAKE MILLS...WAUKESHA...BROOKFIELD...MILWAUKEE...DARLINGTON...
MONROE...JANESVILLE...BELOIT...ELKHORN...LAKE GENEVA...RACINE...
KENOSHA
403 PM CDT FRI APR 25 2008

...TORNADO WATCH 232 IN EFFECT UNTIL 8 PM CDT...

AT 400 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SCATTERED THUNDERSTORMS RAPIDLY DEVELOPING ACROSS ALL OF SOUTH
CENTRAL AND SOUTHEAST WISCONSIN. THESE STORMS ARE HEADED NORTH
NORTHEAST AROUND 40 MPH.

LARGE HAIL TO 2 INCHES IN DIAMETER...DAMAGING WINDS TO 70
MPH...AND ISOLATED TORNADOES WILL BE POSSIBLE WITH ANY STORMS THAT
DEVELOP. GOLF BALL SIZE HAIL HAS BEEN REPORTED IN NORTHEAST IOWA.

REMAIN ALERT THROUGH EARLY THIS EVENING FOR RAPIDLY DEVELOPING
THUNDERSTORMS NEAR YOUR LOCATION. SHOULD A THUNDERSTORM
THREATEN...SEEK SHELTER INDOORS IMMEDIATELY.

STAY TUNED TO NOAA WEATHER RADIO ALL HAZARDS OR YOUR FAVORITE
MEDIA OUTLET FOR POSSIBLE WARNINGS AND STATEMENTS THROUGH EARLY THIS
EVENING.

BORGHOFF/KUHLMAN
Local storm report, Apr 25, 4:23 PM CDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
423 PM CDT FRI APR 25 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0420 PM     HAIL             PRAIRIE DU SAC          43.29N 89.73W
04/25/2008  E0.50 INCH       SAUK               WI   TRAINED SPOTTER

&&

KRIZZO
Local storm report, Apr 25, 4:28 PM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
428 PM CDT FRI APR 25 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0425 PM     HAIL             SAUK CITY               43.27N 89.73W
04/25/2008  M0.75 INCH       SAUK               WI   TRAINED SPOTTER

&&

KRIZZO
Local storm report, Apr 25, 4:38 PM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
438 PM CDT FRI APR 25 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0425 PM     HAIL             IRON RIDGE              43.40N 88.53W
04/25/2008  E1.00 INCH       DODGE              WI   TRAINED SPOTTER

&&

KRIZZO
Local storm report, Apr 25, 4:39 PM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
439 PM CDT FRI APR 25 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0427 PM     HAIL             2 E MERRIMAC            43.37N 89.59W
04/25/2008  M0.75 INCH       COLUMBIA           WI   TRAINED SPOTTER

&&

GD
Local storm report, Apr 25, 4:54 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
454 PM CDT FRI APR 25 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0445 PM     HAIL             1 N LOMIRA              43.60N 88.44W
04/25/2008  E0.75 INCH       DODGE              WI   TRAINED SPOTTER

            LASTED ABOUT 1.5 MINUTES.

&&

KRIZZO

The office that day

Everything else NWS Milwaukee, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 25, 3:59 AM CDTFlood WatchMKXDane, Green, Iowa, Lafayette, Rock, Sauk15 hr
Apr 25, 6:10 AM CDTRiver Flood WarningMKXJefferson8 days
Apr 25, 7:06 AM CDTRiver Flood WarningMKXLafayette62 hr
Apr 25, 7:06 AM CDTRiver Flood WarningMKXLafayette46 hr
Apr 25, 7:06 AM CDTRiver Flood WarningMKXGreen13 days
Apr 25, 8:57 AM CDTAreal Flood AdvisoryMKXIowa, Lafayette3 hr
Apr 25, 10:00 AM CDTSevere Thunderstorm WarningMKXRock, Walworth30 min
Apr 25, 10:18 AM CDTSevere Thunderstorm WarningMKXJefferson, Waukesha29 min
Apr 25, 12:33 PM CDTRiver Flood WarningMKXJefferson4 days
Apr 25, 12:33 PM CDTRiver Flood WarningMKXJefferson3 hr
Apr 25, 12:54 PM CDTRiver Flood WarningMKXRock63 hr
Apr 25, 3:13 PM CDTSevere Thunderstorm WarningMKXIowa47 min
Apr 25, 3:53 PM CDTFlash Flood WarningMKXIowa3 hr
Apr 25, 4:16 PM CDTSevere Thunderstorm WarningMKXColumbia, Dane, Iowa, Sauk59 min
Apr 25, 4:28 PM CDTSevere Thunderstorm WarningMKXDodge, Fond du Lac62 min
Apr 25, 4:30 PM CDTSevere Thunderstorm WarningMKXColumbia, Green Lake, Marquette, Sauk60 min
Apr 25, 4:37 PM CDTSevere Thunderstorm WarningMKXRock, Walworth53 min
Apr 25, 4:41 PM CDTFlash Flood WarningMKXColumbia, Sauk3 hr
Apr 25, 4:55 PM CDTTornado WarningMKXColumbia, Sauk50 min
Apr 25, 5:34 PM CDTTornado WarningMKXColumbia, Green Lake41 min
Apr 25, 5:48 PM CDTTornado WarningMKXFond du Lac, Green Lake42 min
Apr 25, 6:02 PM CDTSevere Thunderstorm WarningMKXWashington28 min
Apr 25, 6:09 PM CDTFlash Flood WarningMKXOzaukee, Sheboygan, Washington3 hr
Apr 25, 6:32 PM CDTSpecial Marine WarningMKX88 min
Apr 25, 6:34 PM CDTAreal Flood AdvisoryMKXDodge, Jefferson, Racine, Rock, Walworth, Washington and 1 more3 hr
Apr 25, 6:54 PM CDTSevere Thunderstorm WarningMKXMilwaukee, Ozaukee, Washington, Waukesha51 min

Nearby

Severe Thunderstorm Warnings in Wisconsin, 2008Every severe thunderstorm warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.